MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANGIOGRAPHY PACK

Medline Industries, LP MEDLINE; DBD-ANGIOGRAPHY PACK
Catalog Number DYNJ60501F
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer is having a problem with this packs drape.Drape sticks to itself and very difficult to drape on the patient.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue with drape, and the drape sticks to itself and was very difficult to drape on the patient.No sample or photo was received for the investigation; finished good production records, finished good pack build, account complaint history, and component complaint history were reviewed.The reported issue was unable to be confirmed due to no sample or photo being received, and the cause was documented as sample required to determine cause.There were no line down situations that might have had an impact on this issue, no issues with the build that likely contributed to the reported issue, and division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ANGIOGRAPHY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50846350
Report Number1417592-2026-46944
Device Sequence Number9957735
Product Code OEQ
UDI-Device Identifier40193489846356
UDI-Public40193489846356
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60501F
Device Lot Number22LBG788
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown